# SDR 2008UALA01963

- Difficulty date: April 5, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 32,214 hours, 8,905 cycles
- Engine: Pwa PW4056
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PACK "OFF" LIGHT AND "PACK OFF" EICAS MESSAGE DISPLAYED WITH PACK SELECTED TO AUTO.  NO "PACK TEMP" OR "INOP" LIGHT DISPLAYED.  RECURRED ON FLT 0059-07.
